MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; 5.5MM CURVED ROD, TITANIUM ALLOY, 125MM LENGTH

GLOBUS MEDICAL, INC. CREO; 5.5MM CURVED ROD, TITANIUM ALLOY, 125MM LENGTH
Catalog Number 1119.7125
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not returned for evaluation as it was retained by the hospital.The exact cause of the reported issue cannot be determined.The following sections have been updated for this supplemental report: b4, e1, g6, h2, h6, h10.
 
Event or Problem Description
It was reported that the rod at l2 slipped out of the screw head post-operatively requiring revision surgery.

Brand Name
CREO
Common Device Name
5.5MM CURVED ROD, TITANIUM ALLOY, 125MM LENGTH
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18808430
Report Number3004142400-2019-00045
Device Sequence Number7248180
Product Code MNH
UDI-Device Identifier00889095064841
UDI-Public00889095064841
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1119.7125
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2019
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite